# SDR V0XD20180109001

- Difficulty date: January 9, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 33,314 hours, 24,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT RAIL AT FS 581-677 HAS SIGNS OF CORROSION. EVALUATED AND FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013 REV J DATED 2014/10/22. REMOVED AND REPLACED LT FLOOR SEAT RAIL IAW AMM 53-00-49.
